MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. CABLE CP393-2 4.5M BIPOLAR VALLEYLAB; PFM16

INTEGRA MICROFRANCE S.A.S. CABLE CP393-2 4.5M BIPOLAR VALLEYLAB; PFM16
Catalog Number CP393-2
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported that upon inspection at the hospital, the 4.5m bipolar valleylab cable (cp393-2) was found to be "non-functional".It was later reported that the fault was discovered during surgery, which led to a surgical delay greater than 30 minutes.Another product was reportedly used to finalize the surgery.Clarification has been requested from the customer and is pending response.No patient injury was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The suspected 4.5m bipolar valleylab cable (cp393-2) was not returned for evaluation; therefore, an investigation for cause was unable to be performed.Lot number information was provided; manufacturing records were reviewed, and no non-conformances were detected during production; the cables passed all quality checks.The pictures provided by the customer does not show any anomaly on the cable.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CABLE CP393-2 4.5M BIPOLAR VALLEYLAB
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21708696
Report Number3003249645-2025-00009
Device Sequence Number15955104
Product Code GEI
UDI-Device Identifier10381780099642
UDI-Public10381780099642
Combination Product (Y/N)N
PMA/510(K) Number
K073450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCP393-2
Device Lot Number22130690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown